Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 2, Pages 253-260
http://dx.doi.org/10.1155/S0161171286000303

The rational canonical form of a matrix

1Department of Mathematics, The University of Saskatchewan, Saskatoon S7N 2R5, Saskatchewan, Canada
2Department of Mathematics, The University of Calgary, Calgary T2N 1N4, Alberta, Canada

Received 24 July 1985; Revised 19 September 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. S. Devitt and R. A. Mollin, “The rational canonical form of a matrix,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 253-260, 1986. doi:10.1155/S0161171286000303